# SDR AUS20040208

- Difficulty date: March 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR MICROSWITCH STICKING.
